MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD F&P EVAQUA 2; BREATHING CIRCUIT
Model Number RT266
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject rt266 infant dual heated evaqua2 breathing circuit has been requested to be returned to fisher & paykel healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china via a fisher & paykel (f&p) healthcare field representative, that the inspiratory tubing of an rt266 infant dual heated evaqua2 breathing circuit was found with a crack prior to patient use.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(6).Correction: section d1: brand name has been updated.Section h11: the subject rt266 infant dual heated evaqua2 breathing circuit, was not returned to fisher & paykel (f&p) healthcare for evaluation.Our investigation is based on the photographs and description of events provided by the customer and our knowledge of the product.Results: review of the provided photograph observed that the inspiratory tube of the rt266 infant dual heated evaqua2 breathing circuit had a small hole near the patient end connector, confirming the reported issue.Conclusion: based on the information provided by the customer and without the return of the subject device, we are unable to determine the exact cause of the reported fault.All rt266 infant dual heated evaqua2 breathing circuits are visually inspected, and pressure and flow tested during production and those that fail are rejected.The subject circuit would have met the required specifications at the time of production.The user instructions that accompany the rt266 infant dual heated evaqua2 breathing circuit state: - perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.- visually inspect breathing sets for damage before use and replace if damaged.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in china via a fisher & paykel (f&p) healthcare field representative, that the inspiratory tubing of an rt266 infant dual heated evaqua2 breathing circuit was found with a crack prior to patient use.There was no patient involvement as the issue was found whilst the device was not in use on a patient.

Brand Name
F&P EVAQUA 2
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24449612
Report Number9611451-2026-00614
Device Sequence Number18634254
Product Code BZE
UDI-Device Identifier09420012431103
UDI-Public(01)09420012431103(10)2103790398(11)250527(17)300527
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT266
Device Catalogue NumberRT266
Device Lot Number2103790398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown